After I had my daughter, my weight was 120 pounds and I had a flat stomach and I got on depo and all the sudden out of nowhere I have gut and love handles and thunder thighs :( and I have never had one and since ive been on the shot ive had rapid weight gain. Ive had two doses of it so far and gained. Like 30 pounds, so is this from the shot and if so, why does this shot make u gain weight? Also can you lose it after getting off the shot?
Hi, you shouldn't have gained this much weight so soon! It is common for women to experience weight gain with this medication as it contains a hormone that increases your appetite. But generally it has been reported to be a 5 to 10lb increase. I don't want to worry you, but i would suggest considering taking a pregnancy test. A friend of mine started taking the implant after the birth of her first daughter and has just found out she is almost 6 months pregnant. She thought she just wasn't shifting her baby weight. I don't want to worry you but no birth control is 100% guaranteed. If you are definitely not pregnant then i think you need to consult your doctor as this isn't normal. Hopefully he will be able to make some suggestions to improve the weight gain situation?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lupron Depot - I get my first lupron-depot shot tomorrow for 1 large fibroid and three smaller ones.
Posted 1 Mar 2012 • 2 answers
Posted 11 Mar 2012 • 4 answers
Posted 24 Sep 2012 • 3 answers
Lupron Depot 11.25 mg - I have had a moderate period for 7 weeks since my 11.25mg lupron depot shot?
Posted 12 Jul 2014 • 1 answer
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 5 answers